# SDR SWAA2021082096177

- Difficulty date: September 15, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Left Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE UPPER FIXED PANEL SUPPORT IS CRACKED JUST INBOARD OF THE DEFLECTION CONTROL RIB / REMOVED CRACKED L/H WING TRAILING EDGE UPPER FIXED PANEL SUPPORT JUST I/B OF DEFLECTION CONTROL RIB AND INSTALLED NEW PANEL SUPPORT ALL IAW SRM 51-40-02-0G-0 AND DWG 115A2512 REV - APPLIED CIC IAW AMM 51-21-91-620-802 A TAG A80285 PART NO 115A2156U7
